MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH ALBUMIN BCP (ALBP)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH ALBUMIN BCP (ALBP)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens they obtained erroneously depressed albumin bcp (albp) results on three (3) patient samples when processed on an atellica ch 930 analyzer.Two of the patient sample results were reported to the physician and questioned.The patient samples were reprocessed on an alternate atellica ch 930 analyzer.Higher results were obtained, considered correct, and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed albumin bcp (albp) results.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding erroneously depressed results with albumin bcp (albp) on three (3) patients on an atellica ch 930 analyzer.Siemens healthcare diagnostics is investigating the event.
 
Additional Manufacturer Narrative
Additional information (13-jan-2025): siemens service operations support (sos) concluded the investigation of the event.Sos reviewed the available information provided by the customer.No reagent or instrument issues were identified.Quality control (qc) recovered within the customer¿s laboratory ranges at the time of the event.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2432235-2024-00364 was filed on 27-dec-2024.

Brand Name
ATELLICA CH ALBUMIN BCP (ALBP)
Common Device Name
ALBUMIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key21029236
Report Number2432235-2024-00364
Device Sequence Number14470851
Product Code CJW
UDI-Device Identifier00630414595825
UDI-Public(01)00630414595825(10)140205(17)250603
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K222116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2025
Device Model NumberN/A
Device Catalogue Number11097530
Device Lot Number140205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date02/10/2025
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown